Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning strong Lie ideals


Author: Willard E. Baxter
Journal: Proc. Amer. Math. Soc. 11 (1960), 393-395
MSC: Primary 16.00; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111773-4
MathSciNet review: 0111773
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Baxter, Lie simplicity of a special class of associative rings. II, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 63-75. MR 0095866 (20:2364)
  • [2] I. N. Herstein, Lie and Jordan systems in simple rings with involution, Amer. J. Math. vol. 78 (1956) pp. 629-649. MR 0083482 (18:714i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00, 17.00

Retrieve articles in all journals with MSC: 16.00, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111773-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society